# SDR SWAA030780

- Difficulty date: April 8, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 19,945 hours, 16,786 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 656174010
- Part serial: SS4887
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT MLG UPPER STRUT CORRODED.  REMOVED AND REPLACED LEFT MLG OUTER CYLINDER PER MM.
